MAUDE Adverse Event Report: ARTHREX, INC. UNIVERS SLAP HAMMER; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

ARTHREX, INC. UNIVERS SLAP HAMMER; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number UNIVERS SLAP HAMMER
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/23/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On (b)(6) 2023 it was reported by a sales representative via sems that an ar-9202-14 universal slap hammer broke while removing an apex stem.The pointed attachment snapped off.No patient affect.

Brand Name
UNIVERS SLAP HAMMER
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key16361720
Report Number1220246-2023-06264
Device Sequence Number17869628
Product Code LXH
UDI-Device Identifier00888867058385
UDI-Public00888867058385
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 02/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUNIVERS SLAP HAMMER
Device Catalogue NumberAR-9202-14
Device Lot Number14980807
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2023
Initial Report FDA Received Date02/13/2023
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown